# SDR 2008UALA01819

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 57,962 hours, 32,557 cycles
- Engine: Ge CFM56*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 360 S14-15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360 FRAME ANGLE ATTACHED TO FUSELAGE SKIN CRACKED, BETWEEN STR 14L AND 15L.  MAJOR REPAIR ACCOMPLISHED.
